# SDR CA030708009

- Difficulty date: May 1, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,072 hours
- Engine: Pwa PT6T3
- System (JASC): 6400 · Tail Rotor System
- Part: Control Arm
- Part number: 212001053005
- Condition: Chafed
- Location: Fairlead
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL TUBE AT PRIOR MAINTENANCE EVENT WAS INSTALLED BACKWARDS (180 DEGREES OUT). TUBE HAD NYLATRON SLEEVES BUT REVERSED POSITION CAUSED WEAR AT AFT FAIRLEAD. TUBE WORN 0.013. TUBE WALL THICKNESS IS 0.035. PART REPLACED.
